Toggle Main Menu Toggle Search

Open Access padlockePrints

The spectral Carathéodory-Fejér problem

Lookup NU author(s): Dr Huang Huang, Professor Stefania Marcantognini, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


The problem of the title is to construct an analytic k × k matrix-valued function in the unit disc with a number of prescribed derivatives at 0 and with spectral radius bounded by 1. We show that the problem can be reduced to an interpolation problem for the symmetrized polydisc script G signk, and thereby show that, in the case of derivatives of orders 0 and 1 being prescribed, the problem is equivalent to the infinitesimal Kobayashi extremal problem for script G signk, which is solved completely in the case k = 2. © 2006 Birkhäuser Verlag, Basel.

Publication metadata

Author(s): Huang H-N, Marcantognini SAM, Young NJ

Publication type: Article

Publication status: Published

Journal: Integral Equations and Operator Theory

Year: 2006

Volume: 56

Issue: 2

Pages: 229-256

ISSN (print): 0378-620X

ISSN (electronic): 1420-8989

Publisher: Birkhaeuser Verlag AG


DOI: 10.1007/s00020-005-1415-z


Altmetrics provided by Altmetric